MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1, event site name is (b)(6) hospital.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that via a direct call from the customer to the emergency support program for assistance with a fiber-optic sensor failure alarm on a cardiosave during use.Nurse denied any kink or fold in the fo cable and stated that she had already unplugged and re plugged the fo sensor cable once before.Nurse was asked to repeat the step, verifying that it was arrow to arrow and seated appropriately and reviewed the steps to transition from fo to transducer as the pressure source and requested to nurse to label the coil, tape and label the fo cable as ¿fiber-optic sensor failure.Do not use.Patient was involved.No harm.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: e1 initial reporter name (initially contact person name was mentioned as initial reporter incorrectly), g2, h6 medical device problem code.It was reported that via a direct call from the customer to the emergency support program for assistance with a fiber-optic sensor failure alarm on a cardiosave during use.Nurse denied any kink or fold in the fo cable and stated that she had already unplugged and re plugged the fo sensor cable once before.Nurse was asked to repeat the step, verifying that it was arrow to arrow and seated appropriately and reviewed the steps to transition from fo to transducer as the pressure source and requested to nurse to label the coil, tape and label the fo cable as ¿fiber-optic sensor failure.Do not use.
 
Additional Manufacturer Narrative
Updated fields - b4, g2, g3, g6, h2, h3, h6 (component code, investigation conclusions).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - h6(component code).
 
Additional Manufacturer Narrative
Additional initial reporter -(b)(6).Updated fields - b4, e1, g3, g6, h2, h6(health effect ¿ clinical code), h11.Corrected field -g2, h6 (investigation findings, component code, investigation conclusions).

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23445346
Report Number2248146-2025-0000678
Device Sequence Number13013698
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000450286(17)280205(11)250205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000450286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer12/26/2025
12/29/2025
12/29/2025
12/29/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/26/2025
12/29/2025
12/29/2025
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age72 YR
Patient SexMale
Patient Weight79 KG